We are going to be concerned with the safety profile of Levitra in this article, or more precisely with the side effects that might occur when using this ED drug and the interactions between it and some other medications and substances. We are well-aware that people are interested in these aspects of using ED pills and we are also aware that it is not that easy to find objective data on this, as some people claim Levitra causes no side effects and others claim that you are putting your life in danger by asking about it. Here is the truth.
To claim that Levitra causes no side effects is stupid and only those who know absolutely nothing about medications of any kind can believe this. All medications have the potential of causing certain side effects and Levitra is not different. However, it is important to know how often these side effects occur and whether you should worry yourself too much about them.
The good news is that side effects caused by v are actually not that frequent at all. The most common side effects that may be caused by Levitra do not exceed 10% in incidence. When you compare this with 705 or 90% of people experiencing certain side effects with some other drugs, it becomes obvious that Levitra is actually one very safe medication. These most common side effects include the following: nausea, abdominal pain, flushing, back pain, headache, stuffy and runny nose. These side effects go away on their own after some time and only if they do not or if they start to be too bothersome, should you contact your physician.
There are certain more serious side effects that are listed on the warning label for Levitra, but you need to understand that these side effects are virtually impossible if the medication is used properly and if you have no predispositions and previous conditions that might increase the risks of you experiencing them. These include vision changes and hearing changes, loss of vision or hearing, convulsions, priapism, short breath, irregular heartbeat, swelling of the extremities, chest pains and lightheadedness. If you should experience any of these, make sure you contact your physician straight away.
It is quite important to remember that you should never combine Levitra with any other medication unless you have been told that there are no risks involved there. Among the medications that can interact with Levitra are the following: Some AIDS/HIV medications, some antifungals, certain heart rhythm medications, some antibiotics, isoniazid, imatinib, some hypertension medications, prostate disorder medications, conivaptan, certain antidepressants, other PDE5 inhibitors, as well as any medications containing nitrates or nitrites. You should also limit your intake of alcohol and avoid grapefruit and grapefruit juice.